# SDR DALA2019050902914

- Difficulty date: May 9, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 75,025 hours, 56,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

15 D SEAT EMERGENCY LIGHT INOP. R&R LIGHT ASSY AT SEAT 15D OPS NML REF AMM 33-52. (LP5654544)
